# SDR IXXA060003S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK REPLACE EXTERNAL FUSELAGE SKIN REPAIR AT STATION 1795 LONGERON 35 LT DUE TO DTA REQUIREMENTS. REMOVED FASTENERS NEEDED TO PERFORM REPAIR, AND EXISTING DOUBLER. FABRICATED REPAIR PARTS, LOCATED, DRILLED TREATED, PRIMED, INSTALLED REPAIR PARTS, AND NEW FASTENERS FROM STATION 1258 TO STATION 1277 BETWEEN LONGERON 35 RT TO LONGERON 34 LT. IAW SRM 53-2-1, 51-1-4, 51-1-5 AND 51-1-8.
